# SDR CA041013011

- Difficulty date: October 13, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 7,956 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Arm
- Part number: ES12404
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHEMENT OF TWIN COMMANDER SL376 INSPECTION OF MLG CLEVIS AND DRAGBRACE, 2 CRACKS WERE NOTED DURING COMPLETION OF EDDY CURRENT INSPECTION OF THE LEFT HAND MLG.  THE CRACKS ARE LOCATED AT THE MOUNTING HOLE FOR THE EYE BOLT P/N 330085-43.  ATTACHED 3 PHOTOS FOR REVIEW.  THE AIRCRAFT HAS ACCUMULATED 165.5 HRS AND 146 CYCLES SINCE THE LAST COMPLIANCE WITH THE SERVICE LETTER.
